about taking Imodium to stop the diarrhea . I am weak? Anyone else experience this so severely? Thanks in advance I forgot to mention I am on Harvoni
Hey my friend... boy can i relate! I was that way for about 2 1/2 weeks, sorry! It gets better as uou go... I've found that some of us are more sensitive to the medicine than others. What I did was ordered some Ensure Plus drinks and had 1 in the morning and 1 in the late afternoon... You need the vitamins and this was the only thing for some reason I could keep down. Oatmeal was the one semi sold food I kept down. As for the diarrhea... I went the complete opposite way, I had to start on a stool softener. But trust me I had my last dose 2 days ago and I'm undetectable! It's worth it!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started lamisil pills 28 days ago. 3 weeks ago I had a severe attack of stomach pain and diarrhea?
Posted 5 Nov 2011 • 1 answer
Posted 31 Oct 2012 • 4 answers
Posted 29 Jul 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
I have just started taking amoxicillian 875 mg and having bad diarrhea , can I take Imodium or some?
Posted 11 Mar 2017 • 2 answers